JKPM (Jurnal Kajian Pendidikan Matematika)

JKPM (Jurnal Kajian Pendidikan Matematika), ISSN 2477-2348 for Print version and ISSN 2477-2348 for Electronics version, is the official publication of Universitas Indraprasta PGRI. The scope of the journal includes all issues in the field of Mathematics Education.


Need a Username and Password? GO to REGISTRATION

Already have a Username and Password for JKPM Journal? GO TO LOGIN

Please don't forget to tick author when you make a registration. Registration and login are required to submit paper or article online and to check the status of current submissions accordingly. Any submitted paper will be reviewed by reviewers. Review process employs Double-blind Review, namely, the reviewer does not know the identity of the author, and the author does not know the identity of the reviewer. 

Abstracting and Indexed by:

Connect with your personal academic repository and researcher hub:

Vol 3, No 2 (2018): JKPM (Jurnal Kajian Pendidikan Matematika)

Full Issue

View or download the full issue PDF

Table of Contents

Asmar Rajagoekgoek
Sri Susanti Susanti
Wiharyanti Wiharyanti
Farel Zefanya
Ikhbar Hafidzino Paranduri
Ika Sufatihah
Ulyati Ulyati
Nendah Supriatiningsih
Nurmalasary Nurmalasary
Suci Haryanti